MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP ULTRA ENDOSCOPIC ULTRASOUND NEEDLE; FCG KIT, NEEDLE, BIOPSY

COOK IRELAND LTD ECHOTIP ULTRA ENDOSCOPIC ULTRASOUND NEEDLE; FCG KIT, NEEDLE, BIOPSY
Catalog Number ECHO-25
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information has currently being requested.Investigation in process.
 
Event or Problem Description
The sheath adjuster screw would not tighten and kept slipping during the procedure so the device was replaced to complete the procedure.
 
Additional Manufacturer Narrative
This event was initially assessed as fda mdr reportable based on a conservative assessment that this event met the criteria of an mdr 'malfunction report'.Following the submission of the initial report the risk of this event and failure mode was evaluated resulting in a low risk rating for this event and failure mode.It may be noted also that no injury to the patient has been reported as a result of this event.It is also noted that a reporting malfunction precedence does not exist for this failure mode.Based on the risk assessment carried out relating to this event - this event is no longer fda mdr reportable and does not meet the criteria of an fda mdr 'malfunction' report as per fda guidelines ¿medical device reporting for manufacturers¿.Note method, results and conclusion codes not applicable due to this re-assessment.
 
Event or Problem Description
This event was initially assessed as fda mdr reportable based on a conservative assessment that this event met the criteria of an mdr 'malfunction report'.Following the submission of the initial report the risk of this event and failure mode was evaluated resulting in a low risk rating for this event and failure mode.It may be noted also that no injury to the patient has been reported as a result of this event.It is also noted that a reporting malfunction precedence does not exist for this failure mode.Based on the risk assessment carried out relating to this event - this event is no longer fda mdr reportable and does not meet the criteria of an fda mdr 'malfunction' report as per fda guidelines 'medical device reporting for manufacturers'.

Brand Name
ECHOTIP ULTRA ENDOSCOPIC ULTRASOUND NEEDLE
Common Device Name
FCG KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key5659800
Report Number3001845648-2016-00127
Device Sequence Number10767286
Product Code FCG
UDI-Device Identifier00827002315198
UDI-Public(01)00827002315198(17)181217(10)C1183888
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K083330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECHO-25
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/19/2016
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/17/2016
Supplement Report FDA Received Date06/09/2016
Patient Sequence Number1